# SDR J7SA0411201401

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N525FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20112
- Aircraft time: 7,899 hours, 4,757 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Module
- Condition: Dirty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

RED ESS POWER ONLY, AMBER  RT GEN FAIL, AMBER RT BATTERY FAIL & CYAN ELEC FAULT, ILLUMINATED.  LANDING & TAXI WERE UNEVENTFUL.  THE FLIGHT WAS ON A PART 91 RELEASE NR 91FJ1325.   PERFORMED THOROUGH CLEANING OF LT & RT DCPC.  PERFORMED OPERATIONS CHECK OF ELEC CONTROL PANEL, ALL CHECKED OK.
